# SDR FDEA201106172309

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821428
- Condition: Dented
- Location: Bs 720 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE STA 720, STR 18L.  CUT OUT DAMAGED SECTION OF SKIN AT BS 720 STR 18L IAW B727 SRM REV 103, 53-30-3 FIG 3.   FABRICATED DOUBLER AND FILLER IAW SRM 53-30-3 FIG 3. INSTALLED DOUBLER AND   FILLER IAW SRM 53-30-3 FIG 3.
